# SDR HNAA2022052500195

- Difficulty date: May 15, 2022
- Submitted: June 7, 2022
- Operation: Air carrier
- Aircraft: N625AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145115
- Aircraft time: 48,865 hours, 46,304 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

SUPPLEMENTAL INFORMATION TO ADD CORRECTIVE ACTION .... E913095 - LH OUTBD SEAT TRACK SUPPORT IS CORRODED AT FR 46 .... COMPLETED REPAIR OF LH UPPER SEAT TRACK SUPPORT AT FR46 IAW EMB 145 SRM 53-00-11RE ITEM 5 AND EO1-53-22-0106
